# SDR DALA2016102507621

- Difficulty date: October 25, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 87,191 hours, 12,500 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Torque Box
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE STRUT FWD TORQUE BOX FWD ACCESS DOOR 432AL CRACKED CUTOUT.  REPAIRED IAW ERA 551278-14.
